# SDR SWIA202162361

- Difficulty date: August 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD CARGO DOOR SURROUND STRUCTURE: THE PLATE IN THE THRESHOLD AREA BETWEEN FS533 AND FS581 HAS CORROSION, GOUGING, DRILL STARTS, AND ELONGATED HOLE(S) (MARKED).     (C-CHECK RO 11/5/2021)    BLENDED CORROSION, GOUGING, DRILL STARTS, AND ELONGATED HOLES, AND EVALUATED AS OUT-OF-LIMITS. REF. CRJ700 SRM 53-31-23-101-001-A01. RECIEVED AND COMPLIED WITH ALL STEPS OF REO 670-53-31-704 REV A DATED: 2021-10-10. COMPLIED WITH TASK CARD 51-900-1002-SKY.
